# SDR ABXR200908250021

- Difficulty date: August 25, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 61,510 hours, 34,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 65512769
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER A POST C-CHECK TEST FLIGHT A CRACK WAS VISUALLY DISCOVERED ON THE L1 DOOR STOP IN UPPER AFT CORNER.  THE CRACKED DOOR STOP FITTING WAS REMOVED, THE NEW STOP POSITION, DRILLED AND INSTALLED.  THE STOP WAS ADJUSTED TO THE AMM.  THE PRESSURIZATION LEAK CHECK WAS SATISFACTORY. ITEM WAS RETURNED TO SERVICE.
